Skip to content
BY-NC-ND 3.0 license Open Access Published by De Gruyter Open Access January 10, 2009

Erratum to “On homological classification of pomonoids by regular weak injectivity properties of S-posets”

  • Xia Zhang EMAIL logo and Valdis Laan
From the journal Open Mathematics


The original version of the article was published in Central European Journal of Mathematics, 2007, 5(1), 181–200, DOI: 10.2478/s11533-006-0036-3. Unfortunately, the original version of this article contains a mistake: in Theorem 5.2 only conditions (i) and (ii) (and not (iii)) are equivalent. We correct the theorem and its proof.

MSC: 06F05; 20M30
Published Online: 2009-1-10
Published in Print: 2009-3-1

© 2009 Versita Warsaw

This work is licensed under the Creative Commons Attribution-NonCommercial-NoDerivatives 3.0 License.

Downloaded on 26.9.2023 from
Scroll to top button